Vol. 13, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
A series of series topologies on $\mathbb{N}$

Jason DeVito and Zachary Parker

Vol. 13 (2020), No. 2, 205–218

Each series n=1an of real strictly positive terms gives rise to a topology on = {1,2,3,} by declaring a proper subset A to be closed if nAan < . We explore the relationship between analytic properties of the series and topological properties on . In particular, we show that, up to homeomorphism, ||-many topologies are generated. We also find an uncountable family of examples {α}α[0,1] with the property that for any α < β, there is a continuous bijection β α, but the only continuous functions α β are constant.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

series, countable topologies
Mathematical Subject Classification 2010
Primary: 54A10, 54G99
Received: 27 February 2019
Revised: 7 July 2019
Accepted: 3 December 2019
Published: 30 March 2020

Communicated by Józef H. Przytycki
Jason DeVito
University of Tennessee at Martin
Martin, TN
United States
Zachary Parker
University of Tennessee at Martin
Martin, TN
United States